| Model Number |
36-ML3535 MK8-STK |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.The customer reported the burning smell came from the electronics board.At this time, vyaire has not received the suspected component for evaluation.
Event or Problem Description
The customer reported burnt electronic board from the microlab-loop device.The customer reported the equipment began to smell like smoke and was identified by the technician through the burning smell.The customer reported there is no patient involvement associated with the event.
Additional Manufacturer Narrative
Results of investigation: the vyaire failure analysis lab received the suspected device/component and performed a failure investigation.The reported issue could not be evaluated in the laboratory setting due to the burnt component, making it impossible to evaluate.The device was repaired and the unit has passed all test, calibrations and is working to manufacture specifications.